SciELO - Scientific Electronic Library Online

 
vol.57 número1Useful ratios between two-body nonleptonic and semileptonic decays of B mesonsSystematic electrical characterization study of a hybrid organic-inorganic semiconductor heterojunction at different illumination conditions índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Revista mexicana de física E

versão impressa ISSN 1870-3542

Resumo

MUNOZ, R.  e  FERNANDEZ-ANAYA, G.. Conservative nonlinear oscillators in Abel's mechanical problem. Rev. mex. fís. E [online]. 2011, vol.57, n.1, pp. 67-72. ISSN 1870-3542.

We study a family of conservative, truly nonlinear, oscillators, arising from particular solutions of Abel's mechanical problem. An exact period-to-amplitude relation is produced for each instance. The lagrangian and hamiltonian formulations of such systems are discussed, along with their relations with the harmonic oscillator.

Palavras-chave : Nonlinear oscillators; analytical mechanics; Abel's mechanical problem.

        · resumo em Espanhol     · texto em Inglês     · pdf em Inglês